# SDR DALA2024081308107

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N429DX
- Make and model: Airbus A330-941
- Aircraft serial: 2067
- Aircraft time: 49 hours, 8 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3429 LOWER SIDEWALL EMERGENCY LIGHTS ISSUE. CORRECTIVE ACTION: COMPLIED WITH ERA 602769-14MT REV.IR SECTION I. (9995724)
